Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Celexa and Buspar  (Read 5616 times)

0 Members and 1 Guest are viewing this topic.

Offline mgray

  • Full Member
  • ***
  • Posts: 123
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Celexa and Buspar
« on: October 02, 2010, 08:07:19 PM »
So I went back to my Dr. because the anxiety attacks where back, and the Zoloft stopped working for me. He put me on Buspar and Celexa. Wow the Buspar makes me dizzy but it does go away after a bit and I know someone on it who said after a month or so the side effects go away so thats good. My question to all of you is has anyone had any success on the Celexa? :question:
Bookmark and Share
Be the kind of woman that when your feet hit the floor each morning the devil says
"Oh Crap, She's up!"

Offline nedbutterman

  • Newbie
  • *
  • Posts: 10
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Celexa and Buspar
« Reply #1 on: October 03, 2010, 05:35:54 PM »
I have been on Celexa for some time and have had good success.  I had symptoms again recently however so my doc upped my dosage.  I have noticed an improvement but am not there yet.
Bookmark and Share

Offline BlackHeart

  • Jr. Member
  • **
  • Posts: 52
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Celexa and Buspar
« Reply #2 on: October 03, 2010, 06:10:32 PM »
I currently take both Celexa and Buspar. I have experienced NO negative effects of either of them. I started the buspar when I was still on zoloft before what got switched and I think I noticed positive results from adding the buspar.  It was about a month later I started on Celexa, started on 20mg, currently on 40mg, and she might raise it next time to 60mg. I suffer from severe depression so I can't say im good right now but I like it. My anxiety has gotten under control now and its mostly the depression I working on now.
Bookmark and Share

Offline mgray

  • Full Member
  • ***
  • Posts: 123
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Celexa and Buspar
« Reply #3 on: October 03, 2010, 10:31:41 PM »
Well thats good news! I am getting off the Celexa as I am having a very bad adverse effect. Had ongoing anxiety all day and then had back to back panic attacks for over 3 hours! I then read the drug side effect and one of them says call your doctor is you are experience severe to increasing anxiety. Well that was me so no more Celexa!
Bookmark and Share
Be the kind of woman that when your feet hit the floor each morning the devil says
"Oh Crap, She's up!"

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
858 Views
Last post June 04, 2009, 07:55:19 AM
by jen8401@horizonview.net
0 Replies
888 Views
Last post June 01, 2010, 02:28:55 PM
by Gottamakeit
13 Replies
6698 Views
Last post June 30, 2010, 07:20:26 AM
by mom2boys
3 Replies
1467 Views
Last post October 08, 2010, 06:44:21 PM
by antiMe
0 Replies
148 Views
Last post March 21, 2014, 07:48:11 AM
by HopefulAmy81